# SDR RRXA991374

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 870 & 874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, BULKHEAD, RT MLG W/W PRESSURE DECK, BL 48 RIGHT, STA 874, 4 AFT OF FWD BULKHEAD STA 870.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER AND ANGLE IAW FAA APPROVED COMMODORE AVIATION DER ENGINEERING SKETCH NR 99-0016RR.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
